# SDR BAGA202212270003

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N112BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000077
- Aircraft time: 37,038 hours, 18,122 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: L1 Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT STRUCTURE LOWER BEAM CORRODED UNDER AFT SLIDE FITTING.  -  REMOVED AND REPLACED LOWER BEAM AT L1 DOOR FLOOR LEVEL IAW BREEZE TC CATA-53EA-00576.
